# SDR DL72S010138

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 65,394 hours, 49,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN JUST FWD OF THE FWD EDGE OF THE L1 DOOR CUTOUT WAS FOUND GOUGED MIDWAY BETWEEN THE UPPER AND LOWER HINGE CUTOUTS.   BOTH HINGE CUTOUTS WERE PREVIOUSLY REPAIRED PER B727 S/B 53-0198.  THE NEW DAMAGE WAS REMOVED WITH A 1 INCH CUTOUT.  THE HINGE REPAIRS WERE REMOVED AND EXTENDED TO     INCORPORATE THE NEW DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379825-14.
